# SDR SWAA2023053130241

- Difficulty date: April 21, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY (3EA) AT PASSENGER CABIN 2023-258105<[01] REPLACED EMERGENCY LIGHT BATTERY PACK (3EA) AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. AND PERFORMED INSTALLATION TEST. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD CERTIFIED
